Electron. J. Diff. Equ., Vol. 2014 (2014), No. 201, pp. 1-10.

Asymptotic behavior of solutions to second-order differential equations with fractional derivative perturbations

Eva Brestovanska Milan Medved

In this article we study the asymptotic behavior of solutions to nonlinear second-order differential equations having perturbations that involve Caputo's derivatives of several fractional orders. We find sufficient conditions for all solutions to be asymptotic to a straight line.

Submitted June 16, 2014. Published September 26, 2014.
Math Subject Classifications: 34E10, 24A33.
Key Words: Rimann-Liouville derivative; Caputo's derivative; fractional differential equation; asymptotic behavior.

Show me the PDF file (222 KB), TEX file, and other files for this article.

Eva Brestovanska
Department of Economics and Finance
Faculty of Management, Comenius University
Odbojarov str., 831 04 Bratislava, Slovakia
email: Eva.Brestovanska@fm.uniba.sk
Milan Medved
Department of Mathematical Analysis and Numerical Mathematics
Faculty of Mathematics, Physics and Informatics
Comenius University, 842 48 Bratislava, Slovakia
email: Milan.Medved@fmph.uniba.sk

Return to the EJDE web page